MathSciNet Relay Station
MathSciNet bibliographic data
MR1990163 43A77 (22E46 46L07)
García-Cuerva, José; Marco, José Manuel; Parcet, Javier Sharp Fourier type and cotype with respect to compact semisimple Lie groups. Trans. Amer. Math. Soc. 355 (2003), no. 9, 3591–3609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement